Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 32, Pages 1671-1677

On birational monomial transformations of plane

Department of Mathematics and Statistics, Texas Tech University, Lubbock 79409-1042, TX, USA

Received 20 June 2003; Revised 7 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anatoly B. Korchagin, “On birational monomial transformations of plane,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 32, pp. 1671-1677, 2004.